# SDR AMTA200600061

- Difficulty date: January 22, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 235-251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN FOUND SURFACE CORROSION BETWEEN FS 235-251 AT STRINGER 32/34.  CUT INNER CENTERLINE STRAP FROM FS 235-259 AND REPAIRED IAW L1011 SRM 53-31-00 FIG 822 REF WO 288222 NR 4272.  (M)
